Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Isolated points and essential components of composition operators on $H^\infty$


Authors: Takuya Hosokawa, Keiji Izuchi and Dechao Zheng
Journal: Proc. Amer. Math. Soc. 130 (2002), 1765-1773
MSC (2000): Primary 47B33, 47B38
DOI: https://doi.org/10.1090/S0002-9939-01-06233-5
Published electronically: October 24, 2001
MathSciNet review: 1887024
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the topological space of all composition operators on the Banach algebra of bounded analytic functions on the unit disk. We obtain a function theoretic characterization of isolated points and show that each isolated composition operator is essentially isolated.


References [Enhancements On Off] (What's this?)

  • 1. C. Cowen and B. MacCluer, Composition Operators on Spaces of Analytic Functions, CRC Press, Boca Raton, 1995. MR 97i:47056
  • 2. K. deLeeuw and W. Rudin, Extreme points and extremum problems in $H^1$, Pacific J. Math. 8(1958), 467-485. MR 20:5426
  • 3. J. Garnett, Bounded Analytic Functions, Academic Press, New York, 1981. MR 83g:30037
  • 4. P. Gorkin, Decompositions of the maximal ideal space of $L\sp{\infty }$, Trans. Amer. Math. Soc. 282 (1984), no. 1, 33-44. MR 85a:46028
  • 5. P. Gorkin, H.-M. Lingenberg, and R. Mortini, Homeomorphic disks in the spectrum of $H^\infty$, Indiana Univ. Math. J. 39(1990), 961-983. MR 92b:46082
  • 6. K. Hoffman, Banach Spaces of Analytic Functions, Prentice Hall, Englewood Cliffs, N.J., 1962. MR 24:A2844
  • 7. B. MacCluer, Components in the space of composition operators, Integral Equation Operator Theory 12(1989), 725-738. MR 91b:47070
  • 8. B. MacCluer, S. Ohno, R. Zhao, Topological structure of the space of composition operators on $H^\infty$, Integral Equation Operator Theory 40 (2000), 481-494.
  • 9. J. Shapiro, Composition Operators and Classical Function Theory, Springer-Verlag, New York, 1993. MR 94k:47049
  • 10. J. Shapiro and C. Sundberg, Isolation amongst the composition operators, Pacific J. Math. 145(1990), 117-152. MR 92g:47041
  • 11. K. Zhu, Operator Theory in Function Spaces, Marcel Dekker, New York, 1990. MR 92c:47031

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B33, 47B38

Retrieve articles in all journals with MSC (2000): 47B33, 47B38


Additional Information

Takuya Hosokawa
Affiliation: Department of Mathematics, Niigata University, Niigata, 950-2181, Japan

Keiji Izuchi
Affiliation: Department of Mathematics, Niigata University, Niigata, 950-2181, Japan
Email: izuchi@math.sc.niigata-u.ac.jp

Dechao Zheng
Affiliation: Mathematics Department, Vanderbilt University, Nashville, Tennessee 37240
Email: zheng@math.vanderbilt.edu

DOI: https://doi.org/10.1090/S0002-9939-01-06233-5
Keywords: Composition operators, asymptotically interpolating sequences
Received by editor(s): September 6, 2000
Received by editor(s) in revised form: December 15, 2000
Published electronically: October 24, 2001
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society